| Catalog Number |
4508000000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 2 events were reported for this quarter.Product return status, 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components), 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition, 2 devices: product disposition is not yet determined.Additional information, 2 devices were not labeled for single-use, 2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 2 events for the failure: material fragmentation - 2 events had problem identified during non-clinical procedure; there was no patient involvement.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 0 events for the failure: material fragmentation.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99460.Supplemental rationale: corrected data: b5, h1, h6, h11, 2 events were previously reported during the reporting quarter; however, - 2 events were reported in error.- 0 previously reported events are included in this follow-up record.